Low bp

Just thought I would like to share and get feedback about low blood pressure. Mine is low with meds but had vertigo turning over in bed and I can remember before getting diagnosed with af four years ago experiencing this and was taken off or reduced meds. Had high blood presdure for years not successfully managed in my humble opinion and feel sure this and stress was a contrubuting factir to my now current sitution. I am on 5mg of bisoprolol 50mg x 2 flecainide and 5mg of amlodapine. I am doing much more exercise so thinking I might need a tweak of meds on statins and warfarin. Seeing gp tonight to discuss this as BP was 105/64 this morning and improves as day goes on. Feel shattered but easy to put down to meds but still working and juggling home life.....can retire in July but didn't really won't too.

10 Replies

oldestnewest
  • Hi Chris....your blood pressure is similar to my morning one and not considered a problem. Low BP is below 90/60 .....either figure.

    Possibly Bisoprolol could well be contributing to your tiredness. It certainly affects many this way.I found dropping to 1.25mg worked for me at one stage but don't take it at all now.

    Sandra

  • I have had naturally normal lowish BP all my life but since having AF, ectopics and Bisoprolol/Flecainide, I have the same BP as you. Runs of ectopics lower it further to 90/50 but none of my doctors have commented, other than to say 105 to 110/60 to 65 is fine. I feel OK with that level but when I have the lower reading, I feel bad. I suppose it is likely to be what we are used to that feels OK.

    Incidentally, I didn't really want to retire either but it was a great decision - like being a teenager again, able to do what I wanted!! Pity about the ancient body though.😀

  • I am sure retirement is wonderful bit I do love my job I work for children and with all the depleted services I think I will do a few more months but health permitting. I was feeling so useless so tired so clearly something has changed x

  • Chris 147. What is your pulse rate? i was on 5mg Bisoprolol until I discussed my heart rate with the G.P. Mine was in the 50's and 40's. It was agreed that I reduced my dosage to 3.75mg.I am still getting low readings from time to time and the GP suggested I try 2.5mg. I am thinking this over as when I tried 1.25mg it caused problems. What I would state is that a 5mg tablet really slowed me down.

  • I tried in the early days going down to 2.5 bisoprolol but it didn't work. So I think I need the 5mg but thought the amlodapine could have been tried but I am monitoring my blood pressure which is now creeping up . Thank you for your response chris

  • Pulse rate 50 to 54 resting

  • Iam on 10mg bisoprolol bp 110/54 hr 48 feel fine if I try changing dose things go haywire cardio is looking at changing meds next vist as I have now had ablation scared to do this as have been on same meds for 3years

  • That's exactly right scared to change I have now been taken of amlodapine when I think it should be cut down first but will try and speak to my consultant . Thank you for taking the time to respond. Chris

  • I have suffered from this type of vertigo which is abbreviated to bpv (benign positional vertigo). It can be treated by your doctor manipulating your head position when you are lying down. It makes me feel really sick when I get it and my eyes seem to flicker. Look it up on the web and you can see the treatments etc for it. Mine went after the doctor's manipulation.

  • Thank you really helpful

You may also like...